# SDR SWAA2012092507971

- Difficulty date: September 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BUCKLED AT BS 312, BETWEEN STR 27R TO STR 28R.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
